# SDR HALA2023050100098

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 41,505 hours, 6,301 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,973 hours, 6,128 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 BLEED FAULT AT 9,000 ON DESCENT. PER A330 TSM 24-00-00-810-878-A NO FAULTS FOUNDS. REMOVED & REPLACED BMC 2 PER A330 AMM 36-11-34. OPS NML. COMPUTER, BLEED OFF 33-3614-9-0008 42122 ON 33-3614-9-0008 01614
